Free testosterone has increased significantly after a restart with HCG. I am doing much better and have recently started exercising again. More details on current status in comments (comment #47).
Currently my serum T is at about 800ng/dL, original post below.
Hi all, I messed myself up with sarms & finasteride a while back - bloods below. The initial crash saw my TT drop to zero. Liver lipids returned high. PCT was 1 month of Nolva & Clomid. Eight months down the track I’m still yet to recover with a FT of only 252 pmol/L. I’m 23 years old.
The low T is really effecting my life - zero libido, fatigue and brain fog. Nuts hang up to the body really tight. There was some weeks in the months following the initial crash where I felt normal, but for the past few months the low T symptoms have been consistent.
Endos advice is that my hormones are still in recovery. His advice is to wait it out. Testicle ultrasound returned normal.
I’m hesitant to try any kind of HPTA restart with serms given the already high SHBG.
Diet is healthy, no processed foods, high in fats. Have already tried supplementing with vit D, ZMA, etc…
I’m happy to battle on like this if there is a chance of recovering naturally, and this is where I’m seeking input from the community here at T Nation. Would appreciate some thoughts on my situation to assist in my decision making to jump on TRT now or wait and see If i recover naturally.
Could this be post finasteride syndrome?
Sick of feeling like shit and just want my life back! Many thanks for the thoughts everyone.
Bloods 1 month after initial crash (On Nolva & Clomid):
FSH 11.2 (1.5-9.7)
LH 5.1 (1.8-9.2)
Prolactin 283 mIU/L (90-400)
Oestradiol 68 pmol/L (<160)
TT 21.7 nmol/L (12.0-31.9)
SHBG 57 nmol/L (17-56)
FT 327 pmol/L (260-740)
Bloods 7 month after initial crash (No serms or test boosters for 6 months):
FSH 10.7 (1.5-9.7)
LH 5.3 (1.8-9.2)
Oestradiol <70 pmol/L
TT 16.8 nmol/L (12.0-31.9)
SHBG 54 nmol/L (17-56)
FT 252 pmol/L (260-740)
TSH 2.12 mU/L (0.5-5.5)
Currently at 8 months since the initial crash (October 2018).